# SDR SIMA201811276006

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 37,523 hours, 33,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200105044
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SOMETHING HEATED ODOR AT GATE PRIOR TO PUSH BACK REPEAT WRITE UP FROM PREVIOUS 2 DAYS-C/A-REMOVED AND REPLACED R/H AIR CYCLE MACHINE IAW AMM 21-51-03.  OPS CHECK GOOD IAW AMM 21-51-00.  REMOVED AND REPLACED GASPER FAN IAW AMM 21-23-03.  OPS CHECK GOOD IAW AMM 21-20-00.  NO MORE EVIDENCE OF SMELL IN COCKPIT OR IN CABIN AFTER RUNNING BOTH PACKS AND GASPER FOR 45 MINUTES.  RECIRCULATION GASPER FAN P/N 4611028900 S/N 02077 AFT
